# SDR FDEA201406171480

- Difficulty date: June 17, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 21,045 hours, 11,554 cycles
- System (JASC): 3400 · Navigation System
- Part: Transformer
- Part number: 152
- Part serial: 1143
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

JUST AFTER GEAR RETRACTION,  RECEIVED MULTIPLE AVIONIC FAILURES.  AP 1 WOULD NOT ENGAGE, AP 2 ALREADY DEFER RED, OFF FLAGS IN BOTH ALTIMETERS, AUTO THROTTLES WOULD NOT ENGAGE, ROLLED BACK ON CLIMB OUT.  BOTH FLIGHT DIRECTORS FAILED, NAV ADC FAILURE ECAM.  ECAM ALERTS WOULD RESET THEN IMMEDIATELY FAIL AGAIN.    INSTALLED NEW CABIN PRESSURE CONTROLLER 1, & 2 AND NEW CAPTAIN`S AOA. CAPTAIN`S AND FIRST OFFICER`S ALTIMETER OFF FLAGS NOT IN VIEW AT THIS TIME. REMOVED AND REPLACED TRANSFORMER 5XD IAW MM 24-53, NO DEFECTS NOTED.
